Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Side effects of Ketoconazole causing nausea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   Hi I have a quick question please!
Doctor :   hi
Doctor :   how can i help you
Doctor :   age, gender
User :   I was given Ketoconazole tablets 200 MG to treat some fungus spots on my back and I have been reading about these tablets online
User :   21 female
Doctor :   ok
Doctor :   what is the concern now
Doctor :   was it diagnosed tenia
User :   yes
User :   Are these tablets known to cause nausea or vomitting? Because I have to be somewhere all day and dont want to feel sick from the pills
Doctor :   iyes , not too much
Doctor :   ok , your taking empty stomach
Doctor :   any ointment was given
User :   I havent taken them yet but I want to take it today I plan on taking it on a full stomach of food
User :   Yes I tried the ointment but it didnt make it go away I used the cream for 3 weeks
Doctor :   ok, tats fine
Doctor :   what cream
Doctor :   is it itchy
User :   the cream is ketaconazole cream
Doctor :   hello, are you there
Doctor :   ok fine
User :   its not terribly itchy, its just on my upper back and its flat white spots

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor